Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 86, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
On the lattice of subalgebras of an algebra
Linda L. Deneen.
Proc. Amer. Math. Soc. 86 (1982), 189-195
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 667270
On ideal class groups of $2$-power exponent
A. G. Earnest and O. H. Körner.
Proc. Amer. Math. Soc. 86 (1982), 196-198
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 667271
Intersections of $Γ$-isotype subgroups in abelian groups
Jindřich Bečvář.
Proc. Amer. Math. Soc. 86 (1982), 199-204
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 667272
On double centralizer subgroups of some finite $p$-groups
Ying Cheng.
Proc. Amer. Math. Soc. 86 (1982), 205-208
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 667273
The endomorphism ring of an Artinian module whose homogeneous length is finite
Rainer Schulz.
Proc. Amer. Math. Soc. 86 (1982), 209-210
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 667274
Ideals and centralizing mappings in prime rings
Joseph H. Mayne.
Proc. Amer. Math. Soc. 86 (1982), 211-212
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 667275
Ruled function fields
James K. Deveney.
Proc. Amer. Math. Soc. 86 (1982), 213-215
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 667276
Extreme points and $l_{1}(Γ)$-spaces
Nina M. Roy.
Proc. Amer. Math. Soc. 86 (1982), 216-218
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 667277
Regular operator equations: conditions for regularity
George Karakostas.
Proc. Amer. Math. Soc. 86 (1982), 219-225
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 667278
Elementary proofs of some asymptotic radial uniqueness theorems
Robert D. Berman.
Proc. Amer. Math. Soc. 86 (1982), 226-228
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 667279
On line integrals of rational functions of two complex variables
E. Azoff, K. Clancey and I. Gohberg.
Proc. Amer. Math. Soc. 86 (1982), 229-235
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 667280
Holomorphic mappings of domains with generic corners
S. M. Webster.
Proc. Amer. Math. Soc. 86 (1982), 236-240
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 667281
$L^{1}$-convergence of Fourier series with complex quasimonotone coefficients
Vera B. Stanojevic.
Proc. Amer. Math. Soc. 86 (1982), 241-247
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 667282
Distance estimates for von Neumann algebras
Shlomo Rosenoer.
Proc. Amer. Math. Soc. 86 (1982), 248-252
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 667283
Difference equations and multipoint boundary value problems
P. W. Eloe.
Proc. Amer. Math. Soc. 86 (1982), 253-259
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 667284
On factorizations of selfadjoint ordinary differential operators
Antonio Granata.
Proc. Amer. Math. Soc. 86 (1982), 260-266
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 667285
Nondiscriminating sets for $H^{∞}$
Donald E. Marshall, Arne Stray and Carl Sundberg.
Proc. Amer. Math. Soc. 86 (1982), 267-272
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 667286
A zero-one, Borel probability which admits of no countably additive extensions
Lester E. Dubins.
Proc. Amer. Math. Soc. 86 (1982), 273-274
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 667287
Nuclear faces of state spaces of $C^{∗} $-algebras
C. J. K. Batty.
Proc. Amer. Math. Soc. 86 (1982), 275-278
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 667288
On proximinality in $L_{1}(T×S)$
S. M. Holland, W. A. Light and L. J. Sulley.
Proc. Amer. Math. Soc. 86 (1982), 279-282
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 667289
Jordan-morphisms in $∗$-algebras
Klaus Thomsen.
Proc. Amer. Math. Soc. 86 (1982), 283-286
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 667290
Factorisation of characteristic functions on noncommutative groups
Aubrey Wulfsohn.
Proc. Amer. Math. Soc. 86 (1982), 287-292
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 667291
The Radon transform on a family of curves in the plane. II
A. M. Cormack.
Proc. Amer. Math. Soc. 86 (1982), 293-298
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 667292
A projected trace and partwise isometric transformations of almost periodic systems
Robert E. Vinograd.
Proc. Amer. Math. Soc. 86 (1982), 299-304
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 667293
A remark on linear differential systems with the same invariant subbundles
Robert E. Vinograd.
Proc. Amer. Math. Soc. 86 (1982), 305-306
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 667294
Some characterizations of weak Radon-Nikodým sets
Elias Saab.
Proc. Amer. Math. Soc. 86 (1982), 307-311
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 667295
Conformally flat spaces and a pinching problem on the Ricci tensor
Th. Hasanis.
Proc. Amer. Math. Soc. 86 (1982), 312-315
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 667296
The minimal normal filter on $P_{𝜅}𝜆$
Donna M. Carr.
Proc. Amer. Math. Soc. 86 (1982), 316-320
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 667297
Minimal entropy for endomorphisms of the circle
Ryuichi Ito.
Proc. Amer. Math. Soc. 86 (1982), 321-327
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 667298
Splitting $S^{4}$ on $RP^{2}$ via the branched cover of $CP^{2}$ over $S^{4}$
Terry Lawson.
Proc. Amer. Math. Soc. 86 (1982), 328-330
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 667299
Appropriate locally convex domains for differential calculus
Richard A. Graff and Wolfgang M. Ruess.
Proc. Amer. Math. Soc. 86 (1982), 331-335
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 667300
Common fixed points for a class of commuting mappings on an interval
J. Cano.
Proc. Amer. Math. Soc. 86 (1982), 336-338
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 667301
The nonrealizability of modular rings of polynomial invariants by the cohomology of a topological space
Larry Smith.
Proc. Amer. Math. Soc. 86 (1982), 339-340
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 667302
Counting fixed points
Ira Rosenholtz.
Proc. Amer. Math. Soc. 86 (1982), 341-344
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 667303
On the irreducibility of an induced representation. II
John C. Quigg.
Proc. Amer. Math. Soc. 86 (1982), 345-348
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 667304
Cauchy conditions on symmetrics
S. W. Davis.
Proc. Amer. Math. Soc. 86 (1982), 349-352
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 667305
Geometric realization of $𝜋_{0}\mathcal{E}(M)$
Kyung Bai Lee.
Proc. Amer. Math. Soc. 86 (1982), 353-357
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 667306
Maximal intersecting families of finite sets and $n$-uniform Hjelmslev planes
David A. Drake and Sharad S. Sane.
Proc. Amer. Math. Soc. 86 (1982), 358-362
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 667307